Show simple item record

dc.contributor.authorGuermond, Jean-Luc
dc.contributor.authorNazarov, Murtazo
dc.contributor.authorPopov, Bojan
dc.contributor.authorYang, Yong
dc.date.accessioned2016-02-25T12:32:28Z
dc.date.available2016-02-25T12:32:28Z
dc.date.issued2014-01
dc.identifier.citationGuermond J-L, Nazarov M, Popov B, Yang Y (2014) A Second-Order Maximum Principle Preserving Lagrange Finite Element Technique for Nonlinear Scalar Conservation Equations. SIAM J Numer Anal 52: 2163–2182. Available: http://dx.doi.org/10.1137/130950240.
dc.identifier.issn0036-1429
dc.identifier.issn1095-7170
dc.identifier.doi10.1137/130950240
dc.identifier.urihttp://hdl.handle.net/10754/597402
dc.description.abstract© 2014 Society for Industrial and Applied Mathematics. This paper proposes an explicit, (at least) second-order, maximum principle satisfying, Lagrange finite element method for solving nonlinear scalar conservation equations. The technique is based on a new viscous bilinear form introduced in Guermond and Nazarov [Comput. Methods Appl. Mech. Engrg., 272 (2014), pp. 198-213], a high-order entropy viscosity method, and the Boris-Book-Zalesak flux correction technique. The algorithm works for arbitrary meshes in any space dimension and for all Lipschitz fluxes. The formal second-order accuracy of the method and its convergence properties are tested on a series of linear and nonlinear benchmark problems.
dc.description.sponsorshipThe research of the authors was supported in part by the National Science Foundation grants DMS-1015984 and DMS-1217262, by the Air Force Office of Scientific Research, USAF, under grant/contract FA99550-12-0358, and by Award KUS-C1-016-04, made by King Abdullah University of Science and Technology (KAUST).
dc.publisherSociety for Industrial & Applied Mathematics (SIAM)
dc.subjectConservation equations
dc.subjectEntropy
dc.subjectEntropy solutions
dc.subjectFinite element method
dc.subjectLimiters
dc.subjectParabolic regularization
dc.titleA Second-Order Maximum Principle Preserving Lagrange Finite Element Technique for Nonlinear Scalar Conservation Equations
dc.typeArticle
dc.identifier.journalSIAM Journal on Numerical Analysis
dc.contributor.institutionTexas A and M University, College Station, United States


This item appears in the following Collection(s)

Show simple item record